A 71-year-old female asked:
having shortness of breath & yawning somewhat have diabetes type 2 what can i do?
1 doctor answer
Dr. Cynthia Archer answered
18 years experience Internal Medicine
Go to the ER now.: If you are short of breath. It might turn out to be something like anemia or poor sleep but shortness of breath and yawning in a diabetic on Actos (pioglitazone) w/ HTN is coronary artery disease or heart failure until proven otherwise. You could also have a metabolic problem or infection, but it's best to be safe. Diabetic, with HTN, over 65 + breathlessness on Actos (pioglitazone) = CHF= emergency room now. Consider 911.
Answered on Nov 19, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!